# SDR DALA2022032401947

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION SHEAR PLATE AREA WEB LH SIDE ,STG 23 ,FR.69 TO FR.70 AT AFT GALL EY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AREA WEB LH SIDE, STR 23 FR 69 TO FR 70 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11. (2167545)
